# SDR IXXA060456S

- Difficulty date: June 28, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 90,754 hours, 36,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Part time: 90,754 hours, 36,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION FOUND AIRCRAFT SKIN DAMAGED ON THE RIGHT HAND SIDE BELOW THE LAV SERVICE DOOR.  REPAIRED SKIN PER DC8 SRM 53-2-1.
